Initial-boundary-value problem for a semilinear parabolic equation with nonlinear nonlocal boundary conditions

Authors

  • A. L. Gladkov
  • T. V. Kavitova

Abstract

We consider an initial-boundary-value problem for a semilinear parabolic equation with nonlinear nonlocal boundary conditions. We prove comparison principle, establish the existence of a local solution, and study the problem of uniqueness and nonuniqueness.

Downloads

Published

25.02.2016

Issue

Section

Research articles

How to Cite

Gladkov, A. L., and T. V. Kavitova. “Initial-Boundary-Value Problem for a Semilinear Parabolic Equation With Nonlinear Nonlocal Boundary Conditions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 2, Feb. 2016, pp. 162-74, https://umj.imath.kiev.ua/index.php/umj/article/view/1831.